New Jersey, 2012Strong Wind in New Jersey, March 9, 2012
March 9, 2012 · NWS PHI · 4 events in 4 counties and zones
Strong gusty winds occurred just after a cold frontal passage during the early morning hours of March 9th in sections of Ocean and Atlantic Counties. Peak wind gusts averaged around 50 mph and knocked down a couple of weak tree limbs and power lines.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong gusty winds occurred just after a cold frontal passage during the early morning hours of March 9th in sections of Ocean and Atlantic Counties. Peak wind gusts averaged around 50 mph and knocked down a couple of weak tree limbs and power lines. Peak wind gusts included 52 mph in Brick (Ocean County) and 50 mph at the Atlantic City Marina (Atlantic County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 8, 11:13 PM EST, 3 hours 17 minutes earlier.
Area forecast discussion, Mar 8, 11:13 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1113 PM EST THU MAR 8 2012
.SYNOPSIS...
INTENSIFYING LOW PRESSURE OVER QUEBEC WILL SHOVE A SIGNIFICANT COLD
FRONT ACROSS OUR AREA OVERNIGHT. A SECONDARY COLD FRONT WILL CROSS
THE REGION EARLY FRIDAY NIGHT. THEREAFTER...STRONG HIGH PRESSURE
WILL CREST OVER THE AREA SATURDAY...PROVIDING PLEASANT WEATHER FOR
THE WEEKEND AND INTO MONDAY. LOW PRESSURE WILL ORGANIZE OVER THE
CENTRAL PART OF THE U.S. LATE THIS WEEKEND AND MOVE TOWARDS THE
GREAT LAKES REGION BY TUESDAY. ITS ATTACHED FRONTS WILL AFFECT OUR
AREA NEXT TUESDAY. MORE HIGH PRESSURE WILL ARRIVE FOR THE MIDDLE
OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A NOTABLE COLD FRONT IN EAST CENTRAL PA IS DEVELOPING A FINE LINE
OF MDT TO HEAVY SHOWERS AND GUSTY WNW WINDS...EMBEDDED WITHIN A
2-3 HOUR WIDE BAND OF SHOWERS. THIS BAND OF SHOWERS AND ITS FINE
LINE CAN BE EXPECTED ACROSS OUR AREA FROM NW TO SE BETWEEN 1130
PM AND 430 AM. THE FINE LINE GUSTINESS WILL PROBABLY INCREASE AS
IT APPROACHES THE NJ SHORE WITH 35-40 KNOTS WNW GUSTS POSSIBLE
NEAR 4AM. SPS'S MAY BE ISSUED OVERNIGHT IF THIS TREND DOES INDEED
MATERIALIZE.
RAINFALL AMOUNTS ARE ANTICIPATED TO RANGE MAINLY FROM 0.15 TO
0.35 INCHES.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A WINDEX EVENT APPEARS POSSIBLE LATE FRIDAY AFTERNOON/EVENING OVER
NE PA AND NNJ WITH NAM MODELED LAPSE RATES INCREASING TO 8-9C/KM
ALONG WITH A TROUGH SFC/ALOFT...CURRENTLY IN THE W GTLKS HEADING
ESE TO CROSS NYS FRI AFTN.
FRI AFTERNOON TEMPERATURES WILL BE ABOUT 15-20 DEGREES LOWER THAN
THOSE OF TODAY.
AFTER A MOSTLY CLEAR START, SOME STRATOCUMULUS SHOULD DEVELOP AND
SPREAD OVER MAINLY OUR EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY
COUNTIES. SCT SHOWERS OF R/SNOW PELLETS ARE ANTICIPATED OVER THE
[POCS AND FAR NNJ BETWEEN 22Z/9-02Z/10.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AN UPPER TROUGH WILL BE CROSSING THE NORTHEAST STATES AND ERN CANADA
DURING THE WEEKEND. SFC HIGH PRESSURE WILL BUILD IN AHEAD OF THE
TROUGH BRINGING MORE SEASONABLE TEMPERATURES TO THE AREA...ALTHOUGH
THE WEATHER IS SLATED TO BE FAIR FROM FRIDAY NIGHT THROUGH THE
WEEKEND. TEMPERATURES BY SUNDAY WILL MODERATE BACK TO ABOVE NORMAL
ONCE AGAIN WITH HIGHS MOSTLY IN THE LOW TO MID 50S REGION-WIDE.
ONCE THE HIGH MOVES OFF THE EAST COAST EARLY NEXT WEEK...ATTENTION
TURNS TO A PROGRESSIVE UPPER TROUGH OVER THE SOUTHERN PLAINS WHICH
WILL MOVE UP INTO THE GREAT LAKES AREA MONDAY NIGHT AND THEN ACROSS
SERN CANADA TUE-WED. THIS UPPER TROUGH WILL BE ACCOMPANIED BY A SFC
SYSTEM WITH A FEW FRONTS. THEY WILL BRING CHCS FOR SHOWERS FROM MON
NIGHT INTO WED. THE DETAILS ARE NOT YET CERTAIN...SO THE POPS ARE
ONLY SMALL CHCS OR SLGT CHC FOR NOW. IT WILL AGAIN BE VERY MILD NEXT
WEEK WITH HIGHS MOSTLY IN THE 60S ONCE AGAIN AND LOWS WILL BE WARM
ENOUGH TO PRECLUDE ANY POSSIBILITY FOR SNOW IN THE FCST.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THROUGH 12Z...VFR CIGS AOA 7000 FT WITH GUSTY SSW WINDS 20 KTS AND
LLWS DUE TO STRONG SW 950MB JET AHD OF CFP...THEN A BRIEF 1-3 HR
PERIOD OF MVFR CONDS IN SHOWERS WITH THE CFP AND A WSHIFT TO NW G
20-30 KTS IS FCST BETWEEN 05Z-10Z.
THE COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE AT KRDG AROUND
0500Z, AT KPHL AROUND 0700Z AND AT KACY AROUND 0900Z.
AFTER 12Z FRI...VFR NW GUSTS 15-20 KTS. CIGS NEAR 5000 FT DEVELOP
IN THE AFTN WITH SCT SHOWERS OF R/SNOW PELLETS IN THE POCS AND
FAR NNJ AFTER 22Z.
FRI NIGHT...VFR WITH NW GUSTS BRIEFLY 20 KTS WITH CAA IN THE EVENING
SUBSEQUENT TO A SECONDARY CFP. WIDELY SCT SNOW SHOWERS POCS INTO
NW NJ TIL 02Z.
OUTLOOK...
VFR CONDITIONS ARE EXPECTED SATURDAY THROUGH MONDAY. SCATTERED SHOWERS
WILL BE ACROSS THE AREA NEXT MONDAY THROUGH TUESDAY...LOWER
CIGS/VSBYS ARE POSSIBLE THEN.
&&
.MARINE...
WITH WINDS FORECAST BY THE MODELS TO INCREASE AT 2K FT TO ABOVE
55 KT THROUGH 06Z DOWN ACROSS ALL OF OUR NORTHERN ATLANTIC
COASTAL WATERS, THE MARINE LAYER NOT FORECAST TO STRENGTHEN ANY
FROM THIS TIME THROUGH TONIGHT, AND BUOY 44065 JUST STARTING TO
APPROACH GALE FORCE GUSTS WITH 2K FT WINDS SINCE 2 PM ONLY UP TO
AROUND 45 KT, WE DECIDED TO EXTEND THE GALE WARNING OVER THE OCEAN
WATERS SPATIALLY (DOWN TO GREAT EGG INLET) AND TEMPORALLY (UNTIL 6
AM FRIDAY IN CASE SOME GUSTS JUST BEHIND THE FRONT EXCEED 33 KT).
OTHERWISE, THE MILD AIR PASSING OVER THE COOL WATER SHOULD HELP TO
LIMIT ANY GALE FORCE WIND GUSTS FROM MIXING TO THE WATER'S SURFACE
OUTSIDE OF THE GALE WARNING AREA. HOWEVER, A SMALL CRAFT ADVISORY
IS IN PLACE.
A COLD FRONT FROM THE WEST IS FORECAST TO REACH THE COASTS OF NEW
JERSEY AND DELAWARE LATE TONIGHT. THE WIND WILL SHIFT FROM THE
SOUTHWEST TO THE WEST NORTHWEST. IT MAY REMAIN GUSTY INTO THE
MORNING. HOWEVER, WIND SPEEDS SHOULD DECREASE FOR FRIDAY AFTERNOON.
AS A RESULT, WE CUT BACK THE END OF THE SMALL CRAFT ADVISORY TO
NOON ON FRIDAY OVER THE SOUTHERN OCEAN WATERS AND ONLY CARRY IT
UNTIL 9 AM OVER THE BAY. THERE SHOULD BE ENOUGH OF A LULL IN THE
WIND FROM FRIDAY AFTERNOON INTO FRIDAY EVENING TO ALLOW FOR A GAP
IN THE SMALL CRAFT ADVISORY BEFORE ANOTHER ONE POSSIBLY BECOMES
NECESSARY FOR FRIDAY NIGHT.
OUTLOOK...
SCA CONDITIONS POSSIBLE FRI NIGHT INTO SAT. ANOTHER PERIOD OF SCA
CONDITIONS POSSIBLE ON THE OCEAN NEXT MON.
&&
.TIDES/COASTAL FLOODING...
WITH THE PERSISTENT SOUTHWESTERLY FLOW AND THE ENHANCED TIDE RANGE
DUE TO THE FULL MOON, LOW WATER LEVELS ARE POSSIBLE ALONG THE COASTS
OF NEW JERSEY AND DELAWARE AND ON LOWER DELAWARE BAY AROUND THE TIME
OF LOW TIDE TONIGHT. AS A RESULT, A LOW WATER ADVISORY HAS BEEN
ISSUED FOR THE PERIOD FROM MIDNIGHT TO 400 AM. BEST CHC OF
REACHING THE -1.8 MLLW THRESHOLD IS DE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...LOW WATER ADVISORY UNTIL 4 AM EST FRIDAY FOR ANZ431-450>455.
GALE WARNING UNTIL 6 AM EST FRIDAY FOR ANZ450>452.
SMALL CRAFT ADVISORY UNTIL NOON EST FRIDAY FOR ANZ453>455.
SMALL CRAFT ADVISORY UNTIL 9 AM EST FRIDAY FOR ANZ430-431.
&&
SYNOPSIS...O'HARA/DRAG 1113P
NEAR TERM...DRAG/IOVINO 1113P
SHORT TERM...IOVINO/DRAG 1113P
LONG TERM...O'HARA
AVIATION...DRAG/IOVINO 1113P
MARINE...DRAG/IOVINO 1113P
TIDES/COASTAL FLOODING...1113PHazardous weather outlook, Mar 8, 6:11 PM EST, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EST THU MAR 8 2012
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-092315-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
611 PM EST THU MAR 8 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ450>452-092315-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
611 PM EST THU MAR 8 2012
...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...
...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
LOW WATER ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ431-453>455-092315-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
611 PM EST THU MAR 8 2012
...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LOW WATER ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-092315-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
611 PM EST THU MAR 8 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 9, 12:01 AM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1201 AM EST FRI MAR 9 2012
DEZ001-NJZ001-007>010-015-017-PAZ055-060>062-067>071-090600-
BERKS PA-BUCKS PA-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-
LEHIGH PA-MERCER NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-
NORTHAMPTON PA-PHILADELPHIA PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
1201 AM EST FRI MAR 9 2012
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN...HUNTERDON...
MERCER...MORRIS...SOMERSET...SUSSEX...BERKS...BUCKS...LEHIGH...
MONROE...MONTGOMERY...PHILADELPHIA...DELAWARE...GLOUCESTER...
NORTHAMPTON...NEW CASTLE AND CHESTER COUNTIES...
AT 1157 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG NORTHWEST WIND GUSTS ALONG A LINE EXTENDING FROM
23 MILES EAST OF MONTAGUE TO 10 MILES SOUTHEAST OF MOUNT POCONO TO 4
MILES NORTHEAST OF LANCASTER...MOVING EAST AT 40 MPH. THE SHOWERS
WILL BE NEAR FIVE POINTS...DELAWARE WATER GAP...WIND GAP...ST.
LAWRENCE AROUND 1205
AM...COLUMBIA...STOCKERTOWN...PORTLAND...NAZARETH AROUND 1210
AM...ZIONSVILLE AND NEW MORGAN AROUND 1215 AM.
THE SHOWERS AND GUSTY NORTHWEST WINDS WILL ARRIVE IN THE INTERSTATE
95 CORRIDOR FROM WILMINGTON TO PHILADELPHIA TRENTON AND NEW
BRUNSWICK BETWEEN 1 AM AND 145 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 4122 7438 4109 7449 4105 7449 4101 7430
4090 7427 4090 7433 4074 7436 4067 7445
4067 7440 4063 7441 4057 7452 4052 7449
3975 7533 3992 7600 4003 7594 4011 7595
4014 7589 4025 7606 4104 7522 4127 7448
FORECASTER: DRAGSpecial weather statement, Mar 9, 12:50 AM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1250 AM EST FRI MAR 9 2012
MDZ008-012-015-090630-
CECIL MD-KENT MD-QUEEN ANNE'S MD-
1250 AM EST FRI MAR 9 2012
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CECIL...KENT AND QUEEN
ANNE'S COUNTIES...
AT 1243 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 15 MILES
NORTHWEST OF NEWARK TO 5 MILES SOUTH OF BALTIMORE...MOVING SOUTHEAST
AT 35 MPH. THE SHOWERS WILL BE NEAR ZION...BLAKE...BAY VIEW...
PERRYVILLE AROUND 1255 AM...PLEASANT HILL...FAIR HILL...ANDORA...
NORTH EAST AROUND 100 AM...GLEN WESTOVER AND CHERRY HILL AROUND 105
AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 3905 7624 3917 7629 3932 7619 3943 7600
3952 7599 3954 7607 3969 7621 3973 7617
3972 7579 3922 7575 3894 7606 3893 7611
3898 7625 3899 7625 3901 7618 3903 7626
3901 7629 3900 7629 3902 7633
ROBERTSONSpecial weather statement, Mar 9, 12:58 AM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 AM EST FRI MAR 9 2012
DEZ001-NJZ008>010-012-013-015>019-PAZ068>071-090700-
BUCKS PA-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-MERCER NJ-
MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
1258 AM EST FRI MAR 9 2012
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CAMDEN...HUNTERDON...
MERCER...MORRIS...SOMERSET...BUCKS...MONTGOMERY...PHILADELPHIA...
DELAWARE...GLOUCESTER...NEW CASTLE...MIDDLESEX...BURLINGTON...
MONMOUTH AND SALEM COUNTIES...
AT 1250 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF PATERSON TO 12 MILES WEST OF MORRISTOWN TO 21 MILES
NORTHWEST OF TRENTON TO 10 MILES NORTHWEST OF NEWARK...MOVING
SOUTHEAST AT 35 MPH. THE SHOWERS WILL BE NEAR GRADYVILLE...CHEYNEY...
BASKING RIDGE...NORTH STAR AROUND 100 AM...TROUT LAKE...NEWTOWN
SQUARE...ELAM...CONCORDVILLE AROUND 105 AM...CHESTNUT HILL AND
CHELSEA AROUND 110 AM.
A BRIEF PERIOD OF WIND GUSTS OF 40 TO 50 MPH...ALONG WITH A BRIEF
PERIOD OF HEAVY RAINFALL IS POSSIBLE WITH THESE SHOWERS.
THE SHOWERS AND GUSTY NORTHWEST WINDS WILL ARRIVE IN THE INTERSTATE
95 CORRIDOR FROM WILMINGTON TO PHILADELPHIA TRENTON AND NEW
BRUNSWICK BETWEEN 115 AM AND 145 AM.
LAT...LON 4006 7454 3946 7555 3950 7556 3949 7557
3941 7553 3934 7564 3951 7579 3972 7579
4006 7537 4013 7547 4013 7550 4079 7478
4101 7430 4090 7427 4067 7445 4061 7442
4060 7421 4047 7425 4046 7413 4045 7413
ROBERTSONSpecial weather statement, Mar 9, 1:27 AM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
127 AM EST FRI MAR 9 2012
DEZ002-MDZ012-015-019-020-090730-
CAROLINE MD-KENT DE-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
127 AM EST FRI MAR 9 2012
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT KENT...TALBOT...
CAROLINE AND QUEEN ANNE'S COUNTIES...
AT 124 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 5 MILES
SOUTHWEST OF MIDDLETOWN TO 13 MILES NORTHWEST OF CENTERVILLE TO 30
MILES SOUTH OF BALTIMORE...MOVING SOUTHEAST AT 35 MPH. THE SHOWERS
WILL BE NEAR OLD TOWN...MASSEY...CRUMPTON AROUND 135 AM...OVERTON...
STEVENSVILLE...MILLINGTON AROUND 140 AM...STARKEY CORNER...CHESTER...
SUDLERSVILLE AND STEVENSVILLE SOUTH AROUND 145 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS...ALONG WITH A
BRIEF PERIOD OF HEAVY RAINFALL.
LAT...LON 3872 7626 3867 7635 3877 7640 3887 7625
3881 7621 3882 7620 3894 7624 3884 7638
3904 7632 3900 7618 3917 7629 3936 7605
3938 7577 3930 7576 3929 7567 3935 7555
3924 7539 3900 7532 3889 7549 3861 7607
ROBERTSONSpecial weather statement, Mar 9, 1:56 AM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 AM EST FRI MAR 9 2012
NJZ013-014-016>027-090800-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-EASTERN MONMOUTH
NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM
NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
156 AM EST FRI MAR 9 2012
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT CAMDEN...GLOUCESTER...
BURLINGTON...CAPE MAY...MONMOUTH...ATLANTIC...OCEAN...SALEM AND
CUMBERLAND COUNTIES...
AT 155 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 5 MILES
SOUTH OF BROOKLYN TO 15 MILES EAST OF TRENTON TO 13 MILES NORTHWEST
OF MILLVILLE...MOVING EAST AT 40 MPH. THE SHOWERS WILL BE NEAR SIX
FLAGS THEME PARK...SANDY HOOK...MONROE TOWNSHIP...MALAGA AROUND 200
AM...WOODRUFF...TABERNACLE...JACKSONS MILLS...CASSVILLE AROUND 205
AM...SOUTH VINELAND AND SHAMONG AROUND 210 AM.
WIND GUSTS OF 40 TO 45 MPH ARE POSSIBLE WITH THESE SHOWERS...ALONG
WITH A BRIEF PERIOD OF HEAVY RAINFALL.
LAT...LON 3977 7408 3945 7430 3935 7441 3925 7460
3913 7470 3945 7537 4046 7421 4042 7401
4047 7402 4048 7400 4047 7398 4029 7397
ROBERTSONSpecial weather statement, Mar 9, 2:28 AM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
228 AM EST FRI MAR 9 2012
DEZ002-003-MDZ019-020-090830-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-TALBOT MD-
228 AM EST FRI MAR 9 2012
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT KENT...TALBOT...
CAROLINE AND SUSSEX COUNTIES...
AT 220 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 11 MILES
NORTHEAST OF DOVER TO 15 MILES SOUTHWEST OF DOVER TO 15 MILES WEST OF
EASTON...MOVING EAST AT 35 MPH. THE SHOWERS WILL BE NEAR CORDOVA...
COPPERVILLE...ST. MICHAELS...HILLSBORO AROUND 230 AM...VIOLA...
MAGNOLIA...FELTON AROUND 235 AM...GRIFFIN...OXFORD AND DENTON AROUND
240 AM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS...ALONG WITH A
BRIEF PERIOD OF HEAVY RAINFALL.
LAT...LON 3864 7571 3868 7576 3870 7584 3867 7594
3857 7604 3872 7626 3870 7635 3877 7640
3875 7635 3887 7626 3881 7621 3888 7610
3895 7609 3892 7596 3906 7580 3929 7542
3926 7539 3906 7539 3879 7516 3849 7569
ROBERTSONStrong Wind, Western Ocean
- When
- March 9, 2:30 AM EST to 4:00 AM EST
- Where
- Western Ocean forecast zone
- Measured
- 45 kt (52 mph) measured gust
- Property damage
- $3,000
- Reported by
- Mesonet
- Coordinates
- 39.866, -74.250 (the zone’s center; the record gives no point)
Strong Wind, Eastern Ocean
- When
- March 9, 2:30 AM EST to 4:00 AM EST
- Where
- Eastern Ocean forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Mesonet
- Coordinates
- 39.866, -74.250 (the zone’s center; the record gives no point)
Strong Wind, Eastern Atlantic
- When
- March 9, 2:30 AM EST to 4:30 AM EST
- Where
- Eastern Atlantic forecast zone
- Measured
- 43 kt (49 mph) measured gust
- Property damage
- $3,000
- Reported by
- Mesonet
- Coordinates
- 39.469, -74.634 (the zone’s center; the record gives no point)
Strong Wind, Western Atlantic
- When
- March 9, 2:30 AM EST to 4:30 AM EST
- Where
- Western Atlantic forecast zone
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Mesonet
- Coordinates
- 39.469, -74.634 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in Hawaii, March 9 to 12, 20129 events
- Astronomical Low Tide in New Jersey, March 9, 20124 events
- Astronomical Low Tide in Delaware, March 9, 20122 events
- Hail in Texas, March 9, 20120.88 in hail · 2 events
- Flooding in Arkansas, March 9 to 31, 2012$10,000 · 2 events
- Marine Thunderstorm Wind in North Atlantic Coastal Waters, March 9, 20121 event
- Marine Thunderstorm Wind in North Atlantic Coastal Waters, March 9, 20121 event
- Marine Thunderstorm Wind in Gulf of Mexico, March 9, 20121 event
- Marine Thunderstorm Wind in Gulf of Mexico, March 9, 20121 event
- High Wind in Montana, March 9, 201253 kt wind · 1 event
- High Wind in Alaska, March 9, 201252 kt wind · 1 event
- High Wind in Montana, March 9, 201250 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 369925, 369926, 369927, 369928.